arrow
Volume 1, Number 4
Previous Issue Next Issue

Yingxi Wang, Kui Du & Weiwei Sun

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 357-382.

Preview Full PDF 2061 26408 Abstract

Qiya Hu

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 383-409.

Preview Full PDF 1980 25794 Abstract

Ahmed Khamayseh, Valmor de Almeida & Glen Hansen

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 410-434.

Preview Full PDF 1986 25260 Abstract

Jianxian Qiu

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 435-459.

Preview Full PDF 1959 25610 Abstract

Zi Xu & Yu-Hong Dai

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 460-474.

Preview Full PDF 1978 25622 Abstract

Numer. Math. Theor. Meth. Appl.,1 (2008), pp. 475-475

Full PDF 1466 27121 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard